# SDR DALA2024071707212

- Difficulty date: July 12, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION SHEAR TIE FR 32 AND STR 40R TO STR 42R IN FWD CARGO COMPARTMENT (2 EA) (SSI 532180). C/A: REPLACED SHEAR TIE FR 32 AND STR 40R TO STR 42R IN FWD CARGO COMPARTMENT (2 EA) AS PER A320 SRM 51-42-11, AND SRM 51-72-11 AND DWGD53231534, ISSUE:C00, RELEASE DATE: 30-JUN-98. MEASURE OF CORROSION: SHEAR TIE 1 L: 0.596INCH. W:0.262INCH. SHEAR TIE2 L: 0.352INCH. W:0.297INCH. TOOL USED: ELECTRONIC CALIPER P/N 500- 196-30 S/N A23048326 DUE DATE 05/JUN/25. RII INSPECTION COMPLETE 0065344 AE206QC JOB COMPLETE. (LP: 0443653)
